# SDR CA091008005

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,258 hours
- Engine: Pwc PW306A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Part number: 4AS5820103501
- Condition: Cracked
- Location: Rudder
- Part time: 1,465 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS WAS FILED ON SEPT 30/2009. DID NOT GET ANY CONFORMATION RESUBMITTED OCT 8TH 2009. CRACK ON FWD AND AFT ENDS OF RUDDER TRIM TAB LWR ROD, FROM ACTUATOR BELLCRANK TO RUDDER TRIM TAB. THIS WAS FOUND DURING SCHEDULE MX ON THE ACFT WHILE CARRYING OUT (A) 300 HR CHECK. THE MFG WAS NOTIFIED. THE PART WAS ORDERED AND REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
